Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 28, Pages 1503-1507
http://dx.doi.org/10.1155/S0161171204303017

A third-order nonlocal problem with nonlocal conditions

Department of Mathematics, Faculty of Science, King Khalid University, P. O. Box 9004, Abha, Saudi Arabia

Received 1 March 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lazhar Bougoffa, “A third-order nonlocal problem with nonlocal conditions,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 28, pp. 1503-1507, 2004. doi:10.1155/S0161171204303017